FIRAS H. AL-KAWAS, M.D.; BRUCE A. LENES, M.D.; RONALD A. SACHER, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: We read with interest the letter by de Galocsy and van Ypersele de Strihou (1) and the editorial by Freston (2) in the February 1979 issue.
Cimetidine has been reported in association with pure agranulocytosis in only two cases (3, 4). The remainder of the cases were granulocytopenia (5, 6) and pancytopenia (1, 7). In addition, the exact association with cimetidine in the cases of agranulocytosis appears far from certain in view of the complex drug therapy in the first case and the long interval before the onset of agranulocytosis in the second.
We report a case
AL-KAWAS FH, LENES BA, SACHER RA. Cimetidine and Agranulocytosis. Ann Intern Med. 1979;90:992–993. doi: https://doi.org/10.7326/0003-4819-90-6-992
Download citation file:
Published: Ann Intern Med. 1979;90(6):992-993.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use